# SDR UPS06846383

- Difficulty date: February 7, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 8570009
- Condition: Cracked
- Location: Fs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT WHEEL WELL LOWER SPAR CAP HAS A 16 INCH CRACK.  REPAIRED LT LWR SPAR CAP FS 857 IAW SRO 8570009.
